# SDR DHL200080385C

- Difficulty date: January 31, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 614 ACCESS DOOR CRACKED 1 INCH AND 8 LOOSE RIVETS ON RT - LT UPPER AND LOWER EDGE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21A PG 4 & SRM 51-1-21 PG 7.  N/R 4291
